The mapping class group of a generic quadratic rational map and automorphisms of the 2-shift.

Linda Keen; Lisa R. Goldberg

Inventiones mathematicae (1990)

  • Volume: 101, Issue: 2, page 335-372
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Keen, Linda, and Goldberg, Lisa R.. "The mapping class group of a generic quadratic rational map and automorphisms of the 2-shift.." Inventiones mathematicae 101.2 (1990): 335-372. <http://eudml.org/doc/143806>.

@article{Keen1990,
author = {Keen, Linda, Goldberg, Lisa R.},
journal = {Inventiones mathematicae},
keywords = {one-sided shift; Riemann surface; moduli space; iterating rational maps; Riemann sphere; mapping class groups},
number = {2},
pages = {335-372},
title = {The mapping class group of a generic quadratic rational map and automorphisms of the 2-shift.},
url = {http://eudml.org/doc/143806},
volume = {101},
year = {1990},
}

TY - JOUR
AU - Keen, Linda
AU - Goldberg, Lisa R.
TI - The mapping class group of a generic quadratic rational map and automorphisms of the 2-shift.
JO - Inventiones mathematicae
PY - 1990
VL - 101
IS - 2
SP - 335
EP - 372
KW - one-sided shift; Riemann surface; moduli space; iterating rational maps; Riemann sphere; mapping class groups
UR - http://eudml.org/doc/143806
ER -

NotesEmbed ?

top

You must be logged in to post comments.